MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H CEMENTLESS, HA COATED STD STEM SIZE 7; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM H CEMENTLESS, HA COATED STD STEM SIZE 7; HIP UNCEMENTED STEM
Model Number 01.12.027
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 august 2020.Lot 180848: (b)(4) items manufactured and released on 22-may-2018.Expiration date: 2023-05-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved batch reviews performed on 31 july 2020.Cup: versafitcup cc trio 01.26.45.0062 acetabular shell cc trio 62 (k103352) lot 144699: (b)(4) items manufactured and released on 10-oct-2014.Expiration date: 2019-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.232h head biolox option 36 (k131518) lot 177731: (b)(4) items manufactured and released on 19-apr-2018.Expiration date: 2023-04-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.242a sleeve size l (k131518) lot 176863: (b)(4) items manufactured and released on 10-gen-2018.Expiration date: 2023-01-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.The explanted liner is not marketed in the usa.Clinical evaluation performed by medata medical affairs manager: delayed infection in cementless tha, 16 months after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Revision surgery performed after 1 year and 4 months after primary surgery due to chronic infection.The surgeon revised all prosthesis.The revision was successfully completed via posterior approach and a cement spacer was inserted.The pathogen was streptococcus mitis.

Brand Name
AMISTEM H CEMENTLESS, HA COATED STD STEM SIZE 7
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10430567
Report Number3005180920-2020-00525
Device Sequence Number2344631
Product Code JDI
UDI-Device Identifier07630030802089
UDI-Public07630030802089
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2023
Device Model Number01.12.027
Device Catalogue Number01.12.027
Device Lot Number180848
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient Weight120